# SDR USAA001216

- Difficulty date: August 7, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .25 INCH, STRINGER TIE CLIP AT FS 706 AND 4L.  REMOVED AND REPLACED PER SRM 51-10-2.  (M)
